# SDR IXXA0200011O

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 72,906 hours, 19,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal
- Condition: Loose
- Location: Gear Door
- Part time: 72,906 hours, 19,283 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM HIK, THE GEAR DOOR NOT LATCHED AND THE GEAR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION. THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT RETURNED TO HIK FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED A LOOSE TERMINAL AT THE RIGHT HAND MAIN GEAR DOOR PROXIMITY SWITCH. MAINTENANCE TIGHTENED THE TERMINAL AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
